# SDR USAA980260

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 378
- Part time: 37,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK STATION 378 AND LBL 6 (LOWER LOBE) SKIN.  INSTALLED DOUBLER AND REPAIRED PER DRAWING 65C33930 AND SRM 53-00-01.  (M)
